Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 1, Issue 3, Pages 327-340

Stability of coupled systems

1Laboratoire de Calcul Scientifique, Groupe Matériaux Intelligents, URA C.N.R.S. 741, 16, Route de Gray, Besançon Cedex 25030, France
2Institut de Math ematiques, U.S.T.H.B.- B.P. 32, 16110, Algeria

Received 30 April 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The exponential and asymptotic stability are studied for certain coupled systems involving unbounded linear operators and linear infinitesimal semigroup generators. Examples demonstrating the theory are also given from the field of partial differential equations.